# SDR CALA9800794

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83870
- Make and model: Doug DC-9-82
- Aircraft serial: 48056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 9915565159
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR NR 3 BEAM 1.5 INCH CRACK IN RADIUS OF ATTACH ANGLE NEAR HINGE SIDE OF DOOR.  FABRICATED NEW ANGLE AND INSTALLED PER SRM 51-30-2.
